MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-ID EXTEND I; REAGENT RED BLOOD CELLS
Catalog Number 0006454
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on (b)(4) 2018 to assess test well images in question, which showed that they were visually negative.The immucor laboratory tested retention product on (b)(6) 2018 which performed as expected.The immucor laboratory also tested a returned blood sample from the customer site (b)(6) against retention products dp099m and 221058, which yielded unexpectedly negative outcomes, which reproduced the customer's observation.
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpected negative antibody identification when using capture-r ready-id extend i when used on a galileo echo instrument, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R READY-ID EXTEND I
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7426445
Report Number1034569-2018-00093
Device Sequence Number1716433
Product Code KSZ
UDI-Device Identifier10888234000662
UDI-Public10888234000662
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
102707/5030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date04/03/2018
Device Catalogue Number0006454
Device Lot NumberDP099M
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR